At my medical facility, for those of us who have gone through our BCG 6 week induction, and are now in Maintenance mode, they have picked a treatment plan to replace BCG for Maintenance and they are putting the process in place.
Here is what we will be doing:
Gemcitabine Chemo Intravesical therapy delivered directly into the bladder through a catheter (just like the BCG treatment).
It will be once a month for 12 months, and then you stop Maintenance and continue with Cystography for life at some interval.
It will take 1-2 months to get the process in place, and I am on the list.
1 month 2 days ago - 1 month 2 days ago#57616by Regor
TURBT in January 2019 to remove CIS
BCG Induction phase February thru April 5
Cystoscopy - yesterday 21 May.
ALL CLEAR !! Scare tissue healing nice, and no new Tumor growth.
Typically I would go on to the Maintenance portion of BCG, but the BCG shortage has hit Southern California and Kaiser Permanente. I will forego Maintenance for the moment, while Kaiser comes up with a bigger plan to treat while the world continues to experience the BCG Shortage.
The treatment that is probably 2-3 months away from reality is: Gemcitabine Chemo Therapy, injected just like BCG, directly into the Bladder. Oh, and the Maintenance treatment using Gemcitabine would be once a month, not 3 treatments 3 weeks in a row every 3 months.
Meanwhile, since I have a few free months, the Urologist and I decided we would do Shockwave to remove my Kidney Stone.
CIS DX Jan 2019
Last edit: 1 month 2 days ago by Regor. Reason: edit
Thank you, I am putting a call into his dr tomorrow. Mybetriq is very expensive if it were working that's a different story. His sphincter is good dr told him to do Kegle exercises. Thank you for your time.
Have you discussed this with his doctor? Myrbetriq is usually prescribed for an overactive bladder, which can be a side effect of BCG ----i.e. urinary urgency. If he finished BCG in November, he should be pretty well healed from any irritation it caused and may not need Myrbetriq any more, if that is what the doctor prescribed it for. "Tiredness" is possible with this drug, but is not listed as one of the primary side effects.
Your husband needs to discuss this with his doctor to see if it is time to discontinue it. He shouldn't do that without talking to his doctor.
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
My husband was done with the BCG treatments in November and has had two clear scopes since then. His dr did one at6 weeks then one three months after that. These will continue for two yrs then twice a yr after that.
He was put on Mebtriq I am in belief that medication is makeing him tired. He was tired during the BCG but now that he's on Mybetriq he just sits down on the sofa and dozes off.
Any one have any input about Mybetriq?